I've had IBS-D for over 20 years and have experienced a recent increase in episodes of severe diarrhea and colon spasms. I also had emergency gallbladder removal surgery 10 years ago. I take Levsin Sublingual as needed for the spasms and Imodium, in increasing amounts to try to control it, but with minimal success. It has become uncontrollable at times, so much so that I've had accidents during sleep. I'm concerned about possible side effects of nausea because I have frequent stomach acid issues, too. I'd appreciate any advice regarding these issues. (I've had 2 colonoscopies and an upper GI over the years that just confirmed the IBS-D and spastic colon) Thanks in advance for your opinions.
I Had m byy gallbladder emergency removed 3 months ago. I have had constant diarrhea for three years. If I eat I can expect to be in the bathroom within 20 minutes and several more times for a few hours. I eat dinner and go half dozen times during the night. I'm wearing depends at the AGE OF 47 during the night. Just today I have been given samples of Viberzi by my Doctor.
- Viberzi Information for Consumers
- Viberzi Information for Healthcare Professionals (includes dosage details)
- Side Effects of Viberzi (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Feb 2010 • 1 answer
Posted 11 Nov 2010 • 1 answer
Posted 24 Jul 2014 • 1 answer
Posted 22 May 2016 • 1 answer
Irritable Bowel Syndrome - I just started viberzi. Today is my 3rd day. I notice I get stomach pain?
Posted 22 Oct 2016 • 0 answers